Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 869274, 9 pages
Research Article

Approximate Euler-Lagrange Quadratic Mappings in Fuzzy Banach Spaces

Department of Mathematics, Chungnam National University, Daejeon 305-764, Republic of Korea

Received 18 June 2013; Accepted 9 August 2013

Academic Editor: Bing Xu

Copyright © 2013 Hark-Mahn Kim and Juri Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hark-Mahn Kim and Juri Lee, “Approximate Euler-Lagrange Quadratic Mappings in Fuzzy Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 869274, 9 pages, 2013. doi:10.1155/2013/869274